# SDR UPS00233234

- Difficulty date: June 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- Aircraft time: 58,392 hours, 50,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION BETWEEN BARE STRAP AND FUSELAGE SKIN AFT UPPER MCD BS 632 WL 300 RBL 22-30     REPAIRED IAW ER 00-0665
